Medicine & Remedies
Boots Ibuprofen 200mg Tablets - 16 Tablets
200 Advantage card points. See details below, always read the labelSuitable for: Adults, the elderly and children over 12 yearsActive ingredients: Ibuprofen FREE Delivery on orders over 45 GBP.
https://www.bizrate.co.uk/medicine_remedies/boots-ibuprofen-200mg-tablets-16-oid24177199065.html